# SDR AALA202502213132

- Difficulty date: February 21, 2025
- Submitted: February 21, 2025
- Operation: Air carrier
- Aircraft: N730AN
- Make and model: Boeing 777323ER
- Aircraft serial: 31554
- Aircraft time: 42,757 hours, 4,990 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: D71702001
- Part serial: 116517
- Condition: No Test
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: LEFT SIDE AFT EMERGENCY LIGHTS FAILED DEEP CYCLE TEST PER CARD 72C200330009. MAINTENANCE REPLACED POWER SUPPLY @ M33302 IAW AMM 33-51-06.
